# SDR HNAA0000027

- Difficulty date: March 19, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 32,338 hours, 36,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG LT SIDEWALL Z MEMBER AT X97 HAS A 0.7 INCH CRACK AT UPPER END.  CRACK WAS STOP DRILLED IAW EO8-53-00-635.
